Nagoya Mathematical Journal

Differentiable structures on the 15-sphere and Pontrjagin classes of certain manifolds

Nobuo Shimada

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 12 (1957), 59-69.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799928

Mathematical Reviews number (MathSciNet)
MR0096223

Zentralblatt MATH identifier
0145.20303

Subjects
Primary: 55.00

Citation

Shimada, Nobuo. Differentiable structures on the 15-sphere and Pontrjagin classes of certain manifolds. Nagoya Math. J. 12 (1957), 59--69. https://projecteuclid.org/euclid.nmj/1118799928


Export citation

References

  • [1] A. Borel and F. Hirzebruch, On characteristic classes of homogeneous spaces, (to appear).
  • [2] H.Cartan, Seminaire de topologie algebrique, E.N.S. Paris, 1948-1949.
  • [3] A. Dold, Erzeugende der Thomschen Algebra Math. Z., 65 (1956), pp. 25-35.
  • [4] H. Freudenthal, Oktaven, Ausnahmegruppen und Oktavengeometrie, Math. Instituut der Rijks-Universiteit, Utrecht, 1951.
  • [5] F. Hirzebruch, Neue topologische Methoden in der algebraischen Geometrie, Berlin, 1956.
  • [6] F. Hirzebruch, Some problems on differentiable and complex manifolds, Ann. of Math., 60 (1954), pp. 213-236.
  • [7] J. Milnor, On manifolds homeomorphic to the 7-sphere, Ann. of Math., 64 (1956), pp. 399-405.
  • [8] G. Reeb, Sur certain proprietes topologiques des varietes feuilletees, Actual, sci. industr., 1183, Paris, 1952, pp. 91-154.
  • [9] J. P. Serre, Quelque calculs de groupes d'homotopie, C. R. 236 (1953), pp. 2475-77.
  • [10] N. E. Steenrod, The topology of fibre bundles, Princeton, 1951.
  • [11] H. Toda, Some relation in homotopy groups of spheres, Jour, of Inst. Polyt. Osaka City Univ., Vol. 2, No. 2 (1952), pp. 71-80.
  • [12] G. W. Whitehead, On the homotopy groups of spheres and rotaion groups, Ann. of Math., 43 (1942), pp. 634-640.
  • [13] G. W. Whitehead, On products in homotopy groups, Ann. of Math., 47 (1946), pp. 460-475.
  • [14] G. W. Whitehead, A generalization of the Hopf invariant, Ann. of Math., 51 (1950), pp. 192-237.
  • [15] A. Dold, Uber fasernweise Homotopieaquivalenz von Faserraimen, Math. Z., 62 1955), pp. 111-136.
  • [16] R. Thorn, Les singularites des applications differentiates, Ann. de nstitut Fourier, tome VI (1955-1956), pp. 43-87.
  • [17] I. M. James and J. H. C. Whitehead, The homotopy theory of sphere bundles (I), Proc. London Math. Soc, (3) 4 (1954), pp. 198-218.
  • [18] I. Tamura, On Pontrjagin classes and homotopy types of manifolds, Jour, of Math. Soc. Japan, Vol. 9, No. 2 (1957), pp. 250-262.
  • [19] H. Toda, Y. Saito and I. Yokota, Note on the generator of (S0(n)),Memoirs of the College of Sci., Univ. of Kyoto, Series A, Vol. XXX, No. 3 (1957), pp. 227-230. Mathematical Institute Nagoya University